OncoLink

Print
 

Lidiando con la Diarrea

La diarrea es un efecto secundario común de la quimioterapia y/o la radiación. Las drogas de quimioterapia afectan la guarnición de la zona intestinal. La radioterapia causa diarrea cuando el área tratada incluye el abdomen y la pelvis. Los implantes de semilla de radiación para el cáncer de la próstata pueden también causar diarrea. Esto es afortunadamente un efecto secundario temporal en la gran mayoría de los pacientes. La diarrea se puede manejar con eficacia en la mayoría de los pacientes que siguen estas recomendaciones:


OncoLink is designed for educational purposes only and is not engaged in rendering medical advice or professional services. The information provided through OncoLink should not be used for diagnosing or treating a health problem or a disease. It is not a substitute for professional care. If you have or suspect you may have a health problem or have questions or concerns about the medication that you have been prescribed, you should consult your health care provider.


Information Provided By: www.oncolink.org | © 2017 Trustees of The University of Pennsylvania